# SDR 20010517CW010

- Difficulty date: April 25, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N32AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51008
- Engine: Allsn 250C30
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011819109
- Part serial: AFS8324
- Condition: Mismanufactured
- Location: Tail Rotor
- Component: T/R Hub, Bell
- Component part number: 206011810153
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN ATTEMPT WAS MADE TO INSTALL THE NEW TAIL ROTOR HUB AND BLADE ASSEMBLY ON THE AIRCRAFT AND THE FLAPING ANGLE COULD NOT BE ADJUSTED.  ON INSPECTION IT WAS FOUND THAT THE YOKE ASSEMBLY WAS MACHINED 90 DEGREES TO WHERE THE CUTOUTS THAT ALLOW THE FLAPPING.  THE RESULT WAS THE STATIC STOP PART NUMBER 206010742003 CONTACTED ON THE SIDE AND NOT STOP FACE DECREASING THE AMOUNT THE HUB ASSEMBLY IS ALLOWED TO TRAVEL.  THE TAIL ROTOR HUB ASSEMBLY WAS REPLACED WITH A NEW PART.
